# SDR CALA2020032100654

- Difficulty date: March 14, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 35,190 hours, 12,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: P/R (721771) MULTIPLE PASSENGER CABIN EMERGENCY LI GHTING ZONES FAIL TO ILUMINATE. REF BY PEMCO NR 2710N69 REMOVED AND REPLACED EMERNCY BATTERY PACKS AT ALL FWD, MID AND A FT LOCATIONS PER B737 AMM 33-51-06. TEST OK 12 EA. PACKS REPLICE D EQUIPMENT NO.5 M1672, M1673, M1674, M1675, M2626, M2627 TO CAPACITY CHECK FAIL.WRK PERFORMED BY P431, ENTERED, I NSP.
